| Model Number |
P30P-001 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemolysis (1886)
| Date of Event |
02/25/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The site notified berlin heart inc.Clinical affairs that a pump change had occurred on a patient being supported with the excor pediatric vad system due to an audible "crunching" noise.Additional information provided by the site, on 03-01-2024, reported that the patient was exhibited ldh lab values consistent with hemolysis.The patient's ldh level increased from 508 on 2024-02-13 to 1200 on 2024-02-25.According to the site, the blood pump maintained complete filling and ejection throughout.
Additional Manufacturer Narrative
The excor blood pump, s/n (b)(6) on the patient since 2024-02-09 until the time of the event on 2024-02-25 (16 days) we have reviewed the production records of the excor blood pump s/n (b)(6).This pump was produced according to our specification.A detailed investigation report will be provided as soon as it is available.